# SDR IPXA2020032353464

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N163UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0852
- Aircraft time: 18,443 hours, 11,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAENTRY DOOR DAMPER CYLINDER AT ZERO PSI FWD DOOR DAMPER EMERGENCY OPERATION CYLINDERR/R FWD DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW CMM 52 11 06 OPS CHECK GOOD.
